# SDR REXA2014042500403

- Difficulty date: April 25, 2014
- Submitted: April 29, 2014
- Operation: Air carrier
- Aircraft: N8665A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7665
- Aircraft time: 26,139 hours, 22,972 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Low
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT SELECTION OF LG HANDLE UP, BOTH MAIN GEARS WENT UP BUT NOSE GEAR STAYED DOWN. STEERING INOPERATIVE CAUTION MSG, WOW INPUT CAUTION MSG & WOW OUTPUT FAIL LIGHT ALL ILLUMINATED.  RAN QRH, BOTH MAIN GEARS EXTENDED NORMALLY & NOSE GEAR REMAINED EXTENDED.  COMPLETED PA05-018K, SCENARIO 1.  FOUND NOSE STRUT TO BE LOW ON FLUID. SERVICED NLG STRUT IAW AMM 12-12-32, NO LEAKS NOTED.  SWUNG GEAR, OPERATIONS CHECKED GOOD.  TAXIED ACFT, NO ISSUES NOTED.  STRUT EXTENSION IS GOOD. NWS OPERATIONS CHECKED GOOD.
